# SDR C2XA04IA008

- Difficulty date: January 19, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Uplock Box
- Part time: 12,852 hours, 9,608 cycles
- Component: Uplock Box
- Component part number: 23092900001
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT. THE AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE ELECTRICAL CONNECTIONS TO BE LOOSE ON THE LT MAIN GEAR UPLOCK BOX. THE AFFECTED CONNECTORS WERE CLEANED AND RECONNECTED, THE LANDING GEAR SYSTEM OPERATIONALLY TESTED, AND THE AIRCRAFT RETURNED TO SERVICE.
